# SDR FDEA201312042911

- Difficulty date: December 4, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33317
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DENT LT SIDE, THERE IS A DENT ON THE EXTERIOR SKIN AT BS 420 AT STRINGER 14 - 15.  DENT REPAIR CARRIED OUT AS PER EA F-5330-T0303868 PART 1.  REPAIR IS MAJOR.
